Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 346790.0, MPI für Mathematik / Publikationen des MPI für Mathematik
String bracket and flat connections
Authors:Abbaspour, Hossein; Zeinalian, Mahmoud
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2007
Title of Journal:Algebraic & Geometric Topology
Journal Abbrev.:Algebr. Geom. Topol.
Volume:7
Start Page:197
End Page:231
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.2140/agt.2007.7.197
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.